# SDR DL75E101251

- Difficulty date: April 10, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N757AT
- Make and model: Boeing 757212
- Aircraft serial: 23127
- Aircraft time: 72,721 hours, 33,613 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1600 S24-26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME REPAIR CAP CORRODED STA 1600, STR 26R-24R.  REPLACED FRAME REPAIR, REF NON ROUTINE 153612.
